# SDR DALA2017112908382

- Difficulty date: November 29, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 71,705 hours, 53,337 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB JACKSCREW FAILED A WEAR CHECK IAW WORK CARD 2740-01113-08.  REMOVED AND REPLACED THE HORIZONTAL STAB JACKSCREW ASSY IAW WORK CARD 2742-4540. ACFT OK FOR SERVICE.
